# SDR SWAA2016112809897

- Difficulty date: October 28, 2016
- Submitted: November 29, 2016
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 41,905 hours, 24,366 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL ANGLE CRACKED ON AFT BULKHEAD AT BS 663.75, BETWEEN RBL 5 AND RBL 65.   R & R THE ANGLE IAW SRM AND DWG.
